Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Burning and flaking lips with itching after kissing. Reason?

Hi my lips are flaking and around it is burning and get little red and it is itching , and I believe it happened after kissing my boyfriend . I was reading some post about it and was indicating about herpes .. But my boyfriend never had herpes nor me . He still don't have any herpes . Can u please tell me what could be the condition of my problem??
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query.

Herpes develops as a group of painful fluid filled vesicular lesions. This is not so in your case.
You seem to have developed a simple allergic reaction which is called perioral dermatitis.
Treatment of the same includes avoidance of any creams or oils.
Avoid using lipsticks also for sometime.
Apply a topical antibiotic cream over the affected area.

Take antihistamines for itching.

Hope it helps,

Dr Geetika Paul
Answered: Sun, 23 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor